본문 바로가기
KERD
논문KCI 등재

LEFT JORDAN DERIVATIONS ON BANACH ALGEBRAS AND RELATED MAPPINGS

1

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

In this note, we obtain range inclusion results for left Jordan derivations on Banach algebras: (i) Let δ be a spectrally bounded left Jordan derivation on a Banach algebra А. Then δ maps Аinto its Jacobson radical. (ii) Let δ be a left Jordan derivation on a unital Banach algebra А with the condition sup$\{r(c-1δ(c)): c ∈ A invertible} < ∞. Then δ maps А into its Jacobson radical. Moreover, we give an exact answer to the conjecture raised by Ashraf and Ali in \cite[p.\,260]{Ash08}: every generalized left Jordan derivation on 2-torsion free semiprime rings is a generalized left derivation.

Abstract

In this note, we obtain range inclusion results for left Jordan derivations on Banach algebras: (i) Let δ be a spectrally bounded left Jordan derivation on a Banach algebra А. Then δ maps Аinto its Jacobson radical. (ii) Let δ be a left Jordan derivation on a unital Banach algebra А with the condition sup$\{r(c-1δ(c)): c ∈ A invertible} < ∞. Then δ maps А into its Jacobson radical. Moreover, we give an exact answer to the conjecture raised by Ashraf and Ali in \cite[p.\,260]{Ash08}: every generalized left Jordan derivation on 2-torsion free semiprime rings is a generalized left derivation.

참고문헌 (20)

  1. M. Ashraf, "On Jordan left derivations of Lie ideals in prime rings", Southeast Asian Bull. Math., 25(3), pp.379~382 (2001)
  2. Mohammad Ashraf, "On generalized Jordan left derivations in rings", 대한수학회보, 45(2), pp.253~261 (2008), 대한수학회
  3. F. F. Bonsall, "Complete Normed Algebras. in: Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 80" (1973), Springer-Verlag
  4. M. Brešar, "Jordan derivations on semiprime rings", Proc. Amer. Math. Soc., 104(4), pp.1003~1006 (1988)
  5. M. Brešar, "On the distance of the composition of two derivations to the generalized derivations", Glasgow Math. J., 33(1), pp.89~93 (1991)
  6. M. Brešsar, "Derivations mapping into the radical. Ⅲ", J. Funct. Anal., 133(1), pp.21~29 (1995)
  7. M. Brešar, "On left derivations and related mappings", Proc. Amer. Math. Soc., 110(1), pp.7~16 (1990)
  8. Q. Deng, "On Jordan left derivations", Math. J. Okayama Univ., 34, pp.145~147 (1992)
  9. M. Mathieu, "Where to find the image of a derivation. in: Functional analysis and operator theory", pp.237~249 (1994), Polish Acad. Sci.
  10. M. Mathieu, "Derivations mapping into the radical", Arch. Math., 57(5), pp.469~474 (1991)
  11. W. Jing, "Generalized Jordan derivations on prime rings and standard operator algebras", Taiwanese J. Math., 7(4), pp.605~613 (2003)
  12. Y.-S. Jung, "On left derivations and derivations of Banach algebras", Bull. Korean Math. Soc., 35(4), pp.659~667 (1998)
  13. Y.-S. Jung, "Some results on Jordan left derivations in Banach algebras", Commun. Korean Math. Soc., 14(3), pp.513~519 (1999)
  14. I. M. Singer, "Derivations on commutative normed algebras", Math. Ann., 129, pp.260~264 (1955)
  15. M. P. Thomas, "The image of a derivation is contained in the radical", Ann. of Math., 128(3), pp.435~460 (1988)
  16. M. P. Thomas, "Primitive ideals and derivations on noncommutative Banach algebras", Pacific J. Math., 159(1), pp.139~152 (1993)
  17. J. Vukman, "Jordan left derivations on semiprime rings", Math. J. Okayama Univ., 39, pp.1~6 (1997)
  18. J. Vukman, "A note on generalized derivations of semiprime rings", Taiwanese J. Math., 11(2), pp.367~370 (2007)
  19. J. Vukman, "On left Jordan derivations of rings and Banach algebras", Aequationes Math., 75(3), pp.260~266 (2008)
  20. B. Zalar, "On centralizers of semiprime rings", Comment. Math. Univ. Carolin., 32(4), pp.609~614 (1991)

관련 논문AI추천

이 간행물의 다른 논문 (19건)